# SDR QXEA200301173

- Difficulty date: September 21, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 11,498 hours, 16,296 cycles
- Engine: Pwa PW123
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2107 CABIN AUTO TEMPERATURE CONTROL INOPERATIVE.   MANUAL MODE WORKS FINE AND FLIGHT COMPARTMENT AUTO-MANUAL WORK.   RAN CHECKLIST AND RESET CIRCUIT BREAKER, STILL UNCONTROLLABLE IN CABIN AUTO MODE. PERFORMED FUNCTION TEST OF TEMPERATURE CONTROL SYSTEM TASK 21-60-00-720-801 IAW DHC-8 AMM.   NO PARTS REPLACED. OPERATIONAL CHECKS GOOD.   AIRCRAFT RETURNED TO SERVICE.
